Alert archive / California / Flash Flood Warnings in 2025

Flash Flood Warning 1, NWS San Francisco Bay Area, CA

February 13, 2025San Mateo County, Santa Clara County, Santa Cruz County, California

NWS San Francisco Bay Area, CA issued this flash flood warning at Feb 13, 2025, 3:17 AM PST for San Mateo County, Santa Clara County, Santa Cruz County, California. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 13, 2025, 3:17 AM PST (11:17 UTC)
Expired
Feb 13, 2025, 9:15 AM PST
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA
Area
Storm-based polygon
Flood severity
Unknown

Counties San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA

The radar

The San Francisco radar (KMUX), 36 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 13, 3:23 AM PSTFLOOD1 Ssw Ben Lomond, CAFlooded bridge, normal cars may not be able to make it through.
Feb 13, 5:48 AM PSTFLOOD1 Se Felton, CAFlooding on both lanes of State Route 9 near Steinmaier Road, going into a front yard.
Feb 13, 6:18 AM PSTFLOOD1 Se Felton, CARoadway reported as flooded on SR 9. Flooding in both lanes reported going into a front yard.
Feb 13, 6:48 AM PSTFLOOD2 S Ben Lomond, CARoadway flooding reported on SR 9 in the southbound lane between Masoods and Lower Glen Arbor.
Feb 13, 9:15 AM PSTFLOOD1 Se Felton, CARoadway flooding reported, flooding in both lanes on HWY 9 and going into a front yard.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 189 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 11.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2025-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2025-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

057 
WGUS56 KMTR 131117
FFWMTR
CAC081-085-087-131415-
/O.NEW.KMTR.FF.W.0001.250213T1117Z-250213T1415Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Francisco CA
317 AM PST Thu Feb 13 2025

The National Weather Service in San Francisco has issued a

* Flash Flood Warning for...
  Southeastern San Mateo County in northern California...
  West Central Santa Clara County in northern California...
  Western Santa Cruz County in northern California...

* Until 615 AM PST.

* At 317 AM PST, Doppler radar indicated heavy rain in Ben Lomond. 
  Between 1 and 3 inches of rain have fallen. Additional rainfall 
  amounts of 1 to 3 inches are possible in the warned area. Flash 
  flooding is already occurring.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Palo Alto, Santa Cruz, Cupertino, Saratoga, Los Gatos, Scotts 
  Valley, Los Altos Hills, Woodside, Boulder Creek, Ben Lomond, 
  Felton, Portola Valley, Monte Sereno and Lexington Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3724 12242 3727 12241 3726 12241 3734 12240
      3744 12228 3716 12189 3693 12206 3696 12215
      3709 12229 3710 12233 3709 12234 3712 12235
      3719 12241 3723 12241

FLASH FLOOD...RADAR INDICATED

$$

Sarment
3 follow-up statements
235 
WGUS56 KMTR 131318
FFWMTR
CAC081-085-087-131715-
/O.EXT.KMTR.FF.W.0001.000000T0000Z-250213T1715Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Francisco CA
518 AM PST Thu Feb 13 2025

The National Weather Service in San Francisco has extended the

* Flash Flood Warning for...
  Southeastern San Mateo County in northern California...
  West Central Santa Clara County in northern California...
  Western Santa Cruz County in northern California...

* Until 915 AM PST.

* At 518 AM PST, Doppler radar indicated heavy rain in Ben Lomond. 
  Between 1 and 3 inches of rain have fallen. Additional rainfall 
  amounts of 1 to 3 inches are possible in the warned area. Flash 
  flooding is already occurring.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Palo Alto, Santa Cruz, Cupertino, Saratoga, Los Gatos, Scotts 
  Valley, Los Altos Hills, Woodside, Boulder Creek, Ben Lomond, 
  Felton, Portola Valley, Monte Sereno and Lexington Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3724 12242 3727 12241 3726 12241 3734 12240
      3744 12228 3716 12189 3693 12206 3696 12215
      3709 12229 3710 12233 3709 12234 3712 12235
      3719 12241 3723 12241

FLASH FLOOD...RADAR INDICATED

$$

Bain
667 
WGUS76 KMTR 131640
FFSMTR

Flash Flood Statement
National Weather Service San Francisco CA
840 AM PST Thu Feb 13 2025

CAC081-085-087-131715-
/O.CON.KMTR.FF.W.0001.000000T0000Z-250213T1715Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Mateo CA-Santa Clara CA-Santa Cruz CA-
840 AM PST Thu Feb 13 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM PST THIS 
MORNING FOR SOUTHEASTERN SAN MATEO, WEST CENTRAL SANTA CLARA AND 
WESTERN SANTA CRUZ COUNTIES...

At 840 AM PST, Doppler radar and automated rain gauges indicated 
that heavy rain was falling across the most of Santa Cruz Mountains 
including the the San Lorenzo Watershed. Between 1 and 3 inches of 
rain have fallen. Additional rainfall amounts up to 0.2 inches are 
possible in the warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas. Area creeks, rivers, and
         streams will continue to flow fast and or overrun their
         banks resulting in significant flooding.

Some locations that will experience flash flooding include...
  Palo Alto, Santa Cruz, Cupertino, Saratoga, Los Gatos, Scotts 
  Valley, Los Altos Hills, Woodside, Boulder Creek, Ben Lomond, 
  Felton, Portola Valley, Monte Sereno and Lexington Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3724 12242 3727 12241 3726 12241 3734 12240
      3744 12228 3716 12189 3693 12206 3696 12215
      3709 12229 3710 12233 3709 12234 3712 12235
      3719 12241 3723 12241

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Bain
388 
WGUS76 KMTR 131713
FFSMTR

Flash Flood Statement
National Weather Service San Francisco CA
913 AM PST Thu Feb 13 2025

CAC081-085-087-131723-
/O.EXP.KMTR.FF.W.0001.000000T0000Z-250213T1715Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Mateo CA-Santa Clara CA-Santa Cruz CA-
913 AM PST Thu Feb 13 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 915 AM PST THIS MORNING FOR 
SOUTHEASTERN SAN MATEO, WEST CENTRAL SANTA CLARA AND WESTERN SANTA 
CRUZ COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1000 PM PST Saturday for 
portions of central and northern California.

&&

LAT...LON 3724 12242 3727 12241 3726 12241 3734 12240
      3744 12228 3716 12189 3693 12206 3696 12215
      3709 12229 3710 12233 3709 12234 3712 12235
      3719 12241 3723 12241

$$

Bain

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Feb 13, 1:55 AM PST, 1 hour 22 minutes earlier.

Area forecast discussion, Feb 13, 1:55 AM PST, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service San Francisco CA
155 AM PST Thu Feb 13 2025

...New SYNOPSIS, SHORT TERM, LONG TERM...

.SYNOPSIS...
Issued at 1205 AM PST Thu Feb 13 2025

The atmospheric river has arrived! Major impacts are expected
through the day as the moderate to heavy rain continues, winds
increase, and thunderstorm chances arrive. The biggest risk is
localized flooding and damaging winds, especially through the
first half of the day. Conditions will improve Friday. Some light
rain is expected in the North Bay on Sunday, but overall the
pattern will dry out over the next week.

&&

.SHORT TERM...
(Today and tonight)
Issued at 1205 AM PST Thu Feb 13 2025

KEY POINTS
* Flood Watch in effect 10 PM Wed to 10 PM Sat (area-wide)
* High Wind Warning (coastal) and Wind Advisory (inland) in
  effect from 10 PM Wed to 10 AM Fri (coastal)
* Widespread shallow landslides possible Thursday morning
* Downed trees and power outages likely
* Highest impact areas include Santa Cruz Mtns and Big Sur Coast
* High Surf Warning in effect 3 PM Thu to 3 AM Sat

METEOROLOGY:

We are in the middle of an atmospheric river, driven by a storm force
low pressure system off the coast of far northern California.
The associated warm front is moving ashore as I type this.
Despite the fact that it's 1230 AM, it's currently 61 degrees in
Monterey. That's the warmest it's been in a week. As the warm
front moves through and the cold front approaches over the next
couple hours, rain intensity will increase to around 1.0-1.5" per
hour along the coastal mountains, and roughly half that in the
valleys. These high rain rates will cause localized flooding and
likely trigger some shallow landslides. The wind speed is also
increasing, with current gusts of 30-50 mph observed in higher
terrain, and 20-40 mph along the coast. Winds are expected to
increase over the next several hours as the cold front approaches.
High resolution guidance is still developing a SW'rly 50-60 kt
low-level jet at 850 mb from around 2 AM through noon. With the
high rain rates, these winds should have no trouble mixing down to
the surface at times, and widespread gusts of 40-50 mph are
expected across the area, with 60-70 mph possible along the coast
and higher elevations. The cold front is expected to move through
around sunrise, ushering a colder and drier air mass. The PWAT
will drop from around 1.2" to 0.8", while the 500 mb temperature
will drop from around freezing to -10F. While the drier air will
cause the total rainfall to slowly taper off, individual showers
will strengthen as the cold upper air decreases the stability and
allows convection to become the primary precipitation mode. This
threat is highest from late morning through late afternoon. The
Storm Prediction Center continues to show the risk for
thunderstorms throughout the cwa today.

IMPACTS:

Heavy rain is expected to continue for several hours. Minor flooding
impacts are ongoing across the majority of the cwa. We have not
seen any flash flooding yet, but that risk still exist through the
morning for urban areas. Strong wind gusts combined with saturated
soils will likely lead to downed trees and power outages. Numerous
flood advisories are in effect, and the flood watch continues
through 10 PM Saturday as the rivers absorb the run-off. A High
Wind Warning is in effect for coastal areas, with a Wind Advisory
in effect for inland areas, both through 10 AM Friday. We will
likely see notable rises on many major rivers, and the Russian
River at Guerneville and the San Lorenzo River have the highest
chances of going into flood stage. The San Lorenzo is of
particular concern given the rain so far, and how flashy that
basin is. The river gauge is already reporting a sharp rise.
Other coastal areas outside of the Santa Cruz Mtns may not see the
same degree of shallow landsliding, but nonetheless will still
have impacts due to downed trees and powerlines, especially areas
near the Marin headlands, Big Sur/Carmel coast, and Monterey
Peninsula. The commute this morning will undoubtedly be nasty and
downright dangerous in some cases (thinking Hwy 17 in
particular). When all is said and done, the North Bay will likely
end up with 2 to 4 inches, and the Bay Area will see a range of
1.5 to 3 inches depending on if you're in the South Bay rain
shadow or not. The Santa Cruz Mtns and Big Sur coast will be the
winners with 4 to 7 inches, locally up to 8-10. Despite some
locations seeing some of the lower end of rainfall amounts, wind
is still expected to pose a threat to life and property through
the day.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 1205 AM PST Thu Feb 13 2025

Showers taper off Friday and the sun will even come out in the
afternoon. Saturday will start cold with mid-30s inland and
mid-40s along the coast. Saturday will stay dry before a much
weaker disturbance moves through on Sunday. We are only expecting
light rain from this, mainly confined to the North Bay. Otherwise
next week looks dry and mild. Long range guidance is somewhat
split, but the majority of solutions point to a much drier second
half of February as our roller-coaster rainy season continues.

&&

.AVIATION...
(06Z TAFS)
Issued at 939 PM PST Wed Feb 12 2025

Showers continue over most of the terminals, bringing a mix of MVFR
and VFR conditions. As the heavier bands of rain move over the
terminals, expect reduced visibility and low ceilings to mostly MVFR
but there may be moments of IFR conditions. Expect some low level
wind shear/upper air turbulence across most terminals starting
10- 12Z and lasting into early Thursday morning. Rain will start
to diminish to light showers towards Thursday morning but expect
MVFR to prevail through the TAF period for all terminals. Light to
moderate southerly winds will build to strong and gusty winds
overnight and prevail through the rest of the TAF period.

Vicinity of SFO...VFR but MVFR is expected to return shortly after
06Z as the heavier rain bands move through the terminal. As the rain
becomes heavier, CIGs/VIS may drop to IFR conditions overnight.
Light southerly winds will build to strong and gusty winds with a
chance for 34-35 knot winds near 10-11Z through 17-18Z.
Possibility for LLWS/turbulence overnight with speeds up to 50-55
knots at 2000 feet. High confidence that winds will overall
remain strong and gusty through the remainder of the TAF period.

SFO Bridge Approach...Similar to SFO.

Monterey Bay Terminals...VFR/MVFR conditions with higher confidence
that MVFR conditions will build after 07-08Z and prevail through the
remainder of the TAF period. Southerly winds will continue to build
to strong and gusty with a chance of LLWS of 50-55 knot winds at
2,000 feet between 12-19Z.

&&

.MARINE...
(Tonight through next Tuesday)
Issued at 939 PM PST Wed Feb 12 2025

Showers continue over the waters with widespread gusty winds and
gale conditions with isolated storm force gusts possible. Moderate
period westerly swell will build through Friday morning with very
rough to high seas expected. Heavy rainfall will continue tonight
through Friday morning with a slight chance for thunderstorms
Thursday.

&&

.BEACHES...
Issued at 1101 PM PST Tue Feb 11 2025

A High Surf Warning is in effect from 3 PM Thursday through 3 AM
Saturday for all Pacific Coast beaches. Westerly swell with a period
up to 15 seconds will build through Friday. As a result, west-facing
beaches will see dangerously large breaking waves of 20 to 30 feet
and up to 45 feet peak waves, non-west facing beaches will see
dangerously large breaking waves of 15 to 20 feet and up to 30 feet
peak waves. Everyone should remain out of the water due to life-
threatening surf conditions. Stay off of jetties, piers, and other
waterside infrastructure, keep pets on a leash and away from the
water, and never turn your back on the ocean!

Sarment

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch through Saturday evening for CAZ006-502>506-508>510-
     512>518-528>530.

     High Wind Warning until 10 AM PST Friday for CAZ006-502-503-505-
     509-512-529-530.

     High Surf Warning from 3 PM this afternoon to 3 AM PST Saturday
     for CAZ006-505-509-529-530.

     Wind Advisory until 10 AM PST Friday for CAZ504-506-508-510-
     513>518-528.

PZ...Gale Warning until 3 AM PST Friday for Mry Bay-Pigeon Pt to Pt
     Pinos 0-10 nm-Pigeon Pt to Pt Pinos 10-60 NM-Pt Arena to Pt
     Reyes 0-10 nm-Pt Arena to Pt Reyes 10-60 NM-Pt Pinos to Pt
     Piedras Blancas 0-10 nm-Pt Reyes to Pigeon Pt 0-10 nm-SF
     Bay N of Bay Bridge.

&&

SHORT TERM...Flynn
LONG TERM....Flynn
AVIATION...SO
MARINE...SO

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

In the hours before

Local storm report, Feb 13, 2:20 AM PST, 57 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
220 AM PST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 AM     Flood            1 W Piedmont            37.82N 122.25W
02/13/2025                   Alameda            CA   Law Enforcement

            #4-5 lanes flooded.

&&

DJF
Local storm report, Feb 13, 2:31 AM PST, 46 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
231 AM PST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     Flood            3 WSW Piedmont          37.80N 122.28W
02/13/2025                   Alameda            CA   Law Enforcement

            Stuck in flooding.

&&

DJF
Local storm report, Feb 13, 2:38 AM PST, 39 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
238 AM PST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     Flood            1 E San Francisco       37.77N 122.41W
02/13/2025                   San Francisco      CA   Law Enforcement

            CHP reports Flooding.

&&

DJF
Local storm report, Feb 13, 2:43 AM PST, 34 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
243 AM PST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     Flood            3 WSW Piedmont          37.80N 122.28W
02/13/2025                   Alameda            CA   Law Enforcement

&&

DJF
Local storm report, Feb 13, 2:51 AM PST, 26 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
251 AM PST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     Landslide        3 NNW San Juan Bautista 36.89N 121.56W
02/13/2025                   San Benito         CA   Law Enforcement

            CHP reports at least 1/2 of roadway covered.

&&

DJF
Local storm report, Feb 13, 3:15 AM PST, 2 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
315 AM PST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     Landslide        2 ENE Cherryland        37.69N 122.08W
02/13/2025                   Alameda            CA   Public

            Vehicle stalled in water.

&&

DJF

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 10:25 PM PSTAreal Flood AdvisoryMTRSan Mateo, Santa Clara, Santa Cruz5 hr
Feb 12, 11:04 PM PSTAreal Flood AdvisoryMTRSanta Clara, Santa Cruz4 hr
Feb 12, 11:58 PM PSTAreal Flood AdvisoryMTRSan Mateo, Santa Clara16 hr
Feb 13, 12:32 AM PSTAreal Flood AdvisoryMTRAlameda9 hr
Feb 13, 12:41 AM PSTAreal Flood AdvisoryMTRCity and County of San Francisco, San Mateo16 hr
Feb 13, 12:43 AM PSTAreal Flood AdvisoryMTRCity and County of San Francisco15 hr
Feb 13, 12:52 AM PSTAreal Flood AdvisoryMTRMarin, Sonoma15 hr
Feb 13, 12:57 AM PSTAreal Flood AdvisoryMTRSonoma15 hr
Feb 13, 1:09 AM PSTAreal Flood AdvisoryMTRNapa, Sonoma15 hr
Feb 13, 1:17 AM PSTAreal Flood AdvisoryMTRMonterey, San Benito, Santa Clara, Santa Cruz23 hr
Feb 13, 1:27 AM PSTAreal Flood AdvisoryMTRMonterey19 hr
Feb 13, 1:51 AM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa18 hr
Feb 13, 3:20 AM PSTFlash Flood WarningMTRSanta Clara, Santa Cruz6 hr
Feb 13, 3:44 AM PSTAreal Flood AdvisoryMTRSan Benito, Santa Clara12 hr
Feb 13, 4:36 AM PSTAreal Flood WarningMTRSan Mateo3 hr
Feb 13, 5:28 AM PSTAreal Flood AdvisoryMTRMonterey, San Benito12 hr
Feb 13, 6:08 AM PSTSpecial Weather StatementMTR37 min
Feb 13, 6:35 AM PSTAreal Flood WarningMTRSonoma44 hr
Feb 13, 7:53 AM PSTAreal Flood WarningMTRAlameda14 hr
Feb 13, 8:31 AM PSTAreal Flood WarningMTRSanta Cruz3 hr
Feb 13, 8:51 AM PSTRiver Flood WarningMTRMonterey6 hr
Feb 13, 9:14 AM PSTAreal Flood WarningMTRSan Mateo, Santa Clara, Santa Cruz3 hr
Feb 13, 9:19 AM PSTAreal Flood AdvisoryMTRSanta Clara, Santa Cruz8 hr
Feb 13, 11:31 AM PSTAreal Flood AdvisoryMTRAlameda6 hr
Feb 13, 11:57 AM PSTAreal Flood AdvisoryMTRSan Mateo, Santa Clara, Santa Cruz3 hr

Nearby

Flash Flood Warnings in California, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.